# SDR CAL95002

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Relay
- Part number: 10604503
- Condition: Inoperative
- Location: Lt Overhead Pnl
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 1076 - CABIN EMERGENCY AISLE PATH LIGHTING WOULD NOT COME ON AUTOMATICALLY WHEN SWITCHED TO STANDBY POWER DURING A PREFLIGHT CHECK.  THE EMERGENCY POWER LIGHT RELAY WAS REMOVED AND REPLACED AND OPERATION OF THE AISLE PATH LIGHTING WAS RESTORED.  (X)
